# SDR AALA20100209DFW02

- Difficulty date: February 8, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 59,178 hours, 20,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER ONE FORWARD DOOR EXIT MARKER MISSING LENS.  REPLACED LENS AT RIGHT NUMBER ONE FORWARD DOOR EMERGENCY PATH LIGHTING EXIT MARKER.  OPS CHECK NORMAL.
